MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RIGHT SIZE D CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. RIGHT SIZE D CEMENTED OPTION FEMORAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee procedure on an unknown date.Subsequently, the patient has undergone multiple revisions and is currently being considered for another revision due to ongoing instability.A revision surgery has not been scheduled yet.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00599402223 - 23mm height size c,d with locking screw striped purple articular surface use with femoral c,d / screw enclosed do not discard - 63649367.00598801013 - 13mm diameter 100mm length straight stem extension combined length 145mm - 63187582.00599003410 - prc agmt block dist sz d 5mm - 62266190.00599003410 - prc agmt block dist sz d 5mm - 62963054.00598002701 - stemmed tibial component precoat size 1 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 63341475 00598801011 - 11mm diameter 100mm length straight stem extension combined length 145mm - 63333183.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03003.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 : suggested code : mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: possible loosening of the tibial component at the bone cement interface and patellar baja which may relate to patient's quadriceps tear.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
RIGHT SIZE D CEMENTED OPTION FEMORAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18029072
Report Number0001822565-2023-03004
Device Sequence Number6961863
Product Code JWH
UDI-Device Identifier00889024224797
UDI-Public(01)00889024224797(17)260630(10)63398784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberN/A
Device Catalogue Number00599401492
Device Lot Number63398784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient Weight90 KG